# SDR WTAA950134

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACV - RIGHT MAIN LANDING GEAR RED INTRANSIT LIGHT ILLUMINATED AND LANDING GEAR POSITION WARNING HORN ACTIVATED MOMENTARILY WITH LANDING GEAR IN DOWN POSITION ON FINAL APPROACH.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LANDING GEAR ASSEMBLY AND LANDING GEAR POSITION INDICATION SYSTEM.  FOUND AND REPAIRED BROKEN WIRE AT RT MAIN LANDING GEAR DOWNLOCK MICROSWITCH (P/N 622800200).  GEAR POSITION INDICATION NORMAL.  AIRCRAFT RETURNED TO SERVICE (W)
